bcalabrese at yahoo.com
Mon Jun 16 13:53:13 EDT 2003
I was surprised by a (very) mild withdrawal, some
cramps and diarrhea, today a bit weak and sweats
mostly, no big deal. I took 1/4th of a vicodin es last
night, cleared it up, took nothing today, if it
bothers me I will, if it don't, I won't. There is a
total lack of any cravings due to my being a pain
patient. As a matter of exercise, I distain any
cravings and will not take any meds when I WANT a
drug. Generally I have to be in a lot of pain before
taking a med, at that point there is no "high", only
somewhat less pain. The current plan is to go on
maintenance of some sort. Off to the doctor (1/2
hour), see what he says about methadone (not that I
will give him much choice <g>). The other option would
be oxycodone but that is very expensive for me and it
is one of the drugs that has "possibilities"... What
will not happen is a "problem".
I think I said it wrong (bass-ackwards), I don't think
I will use a full dose for ibo for withdrawal (on
myself) unless it is for methadone. But, I ain't there
yet. I would rather use ibo on my own terms than have
to take it for addition (in a full dose). I don't mind
taking the edge off with low doses of ibo, but it just
does not fee right to me to detox with it - and I
doubt I would need to - maybe that is the reason, I
don't need to. Funny stuff...
Do you Yahoo!?
SBC Yahoo! DSL - Now only $29.95 per month!
More information about the Ibogaine